# SDR SWAA114527

- Difficulty date: June 18, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 36,572 hours, 21,294 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2671345
- Part serial: 3009
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF/DECLARED EMERGENCY.  TOWER REPORTED FUEL STREAMING FROM RIGHT WING, FLIGHT ATTENDANTS CONFIRMED LEAK.  COMPLIED WITH LEAK CHECKLIST, BY TURNING OFF CENTER FUEL PUMPS AND LEAK STOPPED.  REMOVED AND REPLACED LT WING FUEL SHUTOFF VALVE AND CENTER TANK SCAVENGE JCT PUMP PER AEROSTREAM WORK CARD.
